# SDR USAA920080939

- Difficulty date: April 22, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 22,082 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON CABIN LEFT SHEAR PLATE, BS 4003/FR 69 - BS 4059/FR 70, S23L.  REPLACED CABIN LEFT SHEAR PLATE, BS 4003/FR 69 - BS 4059/FR 70, S23L IAW A321 SRM 51-72-11.
